Tokyo Journal of Mathematics

On Normal Projective Surfaces with Trivial Dualizing Sheaf

Yumiko UMEZU

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 04, Number 2 (1981), 343-354.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270215159

Digital Object Identifier
doi:10.3836/tjm/1270215159

Mathematical Reviews number (MathSciNet)
MR646044

Zentralblatt MATH identifier
0496.14025

Citation

UMEZU, Yumiko. On Normal Projective Surfaces with Trivial Dualizing Sheaf. Tokyo J. Math. 04 (1981), no. 2, 343--354. doi:10.3836/tjm/1270215159. https://projecteuclid.org/euclid.tjm/1270215159


Export citation